Defending against the propagation of active worms

Fan, Xiang and Xiang, Yang 2010, Defending against the propagation of active worms, Journal of supercomputing, vol. 51, no. 2, pp. 167-200, doi: 10.1007/s11227-009-0283-8.

Attached Files
Name Description MIMEType Size Downloads

Title Defending against the propagation of active worms
Author(s) Fan, Xiang
Xiang, YangORCID iD for Xiang, Yang
Journal name Journal of supercomputing
Volume number 51
Issue number 2
Start page 167
End page 200
Total pages 34
Publisher Springer
Place of publication Berlin, Germany
Publication date 2010-02-01
ISSN 0920-8542
Keyword(s) network security
invasive software
Language eng
DOI 10.1007/s11227-009-0283-8
Field of Research 0805 Distributed Computing
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2009, Springer
Persistent URL

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in TR Web of Science
Scopus Citation Count Cited 2 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 143 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Thu, 11 May 2017, 15:00:11 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact